Geometric properties of Wright function
Mathematica Bohemica, Tome 143 (2018) no. 1, pp. 99-111
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In the present paper, we investigate certain geometric properties and inequalities for the Wright function and mention a few important consequences of our main results. A nonlinear differential equation involving the Wright function is also investigated.
In the present paper, we investigate certain geometric properties and inequalities for the Wright function and mention a few important consequences of our main results. A nonlinear differential equation involving the Wright function is also investigated.
DOI :
10.21136/MB.2017.0077-16
Classification :
30C45, 33C10
Keywords: analytic function; univalent function; starlike function; strongly starlike function; convex function; close-to-convex function; Wright function; Bessel function; subordination of functions
Keywords: analytic function; univalent function; starlike function; strongly starlike function; convex function; close-to-convex function; Wright function; Bessel function; subordination of functions
@article{10_21136_MB_2017_0077_16,
author = {Maharana, Sudhananda and Prajapat, Jugal K. and Bansal, Deepak},
title = {Geometric properties of {Wright} function},
journal = {Mathematica Bohemica},
pages = {99--111},
year = {2018},
volume = {143},
number = {1},
doi = {10.21136/MB.2017.0077-16},
mrnumber = {3778052},
zbl = {06861594},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0077-16/}
}
TY - JOUR AU - Maharana, Sudhananda AU - Prajapat, Jugal K. AU - Bansal, Deepak TI - Geometric properties of Wright function JO - Mathematica Bohemica PY - 2018 SP - 99 EP - 111 VL - 143 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0077-16/ DO - 10.21136/MB.2017.0077-16 LA - en ID - 10_21136_MB_2017_0077_16 ER -
%0 Journal Article %A Maharana, Sudhananda %A Prajapat, Jugal K. %A Bansal, Deepak %T Geometric properties of Wright function %J Mathematica Bohemica %D 2018 %P 99-111 %V 143 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/MB.2017.0077-16/ %R 10.21136/MB.2017.0077-16 %G en %F 10_21136_MB_2017_0077_16
Maharana, Sudhananda; Prajapat, Jugal K.; Bansal, Deepak. Geometric properties of Wright function. Mathematica Bohemica, Tome 143 (2018) no. 1, pp. 99-111. doi: 10.21136/MB.2017.0077-16
Cité par Sources :